Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 21, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at May 25, 2019, 10:26 PM CDT for 5 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2019, 10:26 PM CDT (03:26 UTC)
- Expired
- May 26, 2019, 2:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coffey County, KS, Lyon County, KS, Morris County, KS, Osage County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 52 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2249 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.1
The text
As transmitted.
269
WGUS53 KTOP 260326
FFWTOP
KSC031-111-127-139-197-260730-
/O.NEW.KTOP.FF.W.0021.190526T0326Z-190526T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
1026 PM CDT Sat May 25 2019
The National Weather Service in Topeka has issued a
* Flash Flood Warning for...
Morris County in east central Kansas...
Southern Wabaunsee County in east central Kansas...
Osage County in east central Kansas...
Northwestern Coffey County in east central Kansas...
Lyon County in east central Kansas...
* Until 230 AM CDT.
* At 1024 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
two inches of rain have already fallen across portions of this
area with another one to two inches expected over the next two
hours. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Emporia, Osage City, Council Grove, Carbondale, Eskridge,
Overbrook, Lyndon, Lebo, Burlingame, Americus, Scranton, White
City, Waverly, Olpe, Alta Vista, Quenemo, Melvern, Hartford, Dwight
and Neosho Rapids.
This includes the following highways...
Interstate 35 between mile markers 128 and 167.
Kansas Turnpike between mile markers 117 and 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3818 9636 3852 9635 3852 9692 3881 9693
3881 9689 3887 9689 3887 9550 3845 9552
3817 9593
$$
BD1 follow-up statement
481
WGUS73 KTOP 260700
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
200 AM CDT Sun May 26 2019
KSC031-111-127-139-197-260709-
/O.CAN.KTOP.FF.W.0021.000000T0000Z-190526T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris-Wabaunsee-Osage-Coffey-Lyon-
200 AM CDT Sun May 26 2019
...THE FLASH FLOOD WARNING FOR MORRIS...SOUTHERN WABAUNSEE...OSAGE...
NORTHWESTERN COFFEY AND LYON COUNTIES IS CANCELLED...
The heavy rain has ended. This Flash Flood Warning has been replaced
with an areal flood warning for the same area through sunrise.
LAT...LON 3818 9636 3852 9635 3852 9692 3881 9693
3881 9689 3887 9689 3887 9550 3845 9552
3817 9593
$$
BDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:40 PM CDT, 6 hours 46 minutes earlier.
Area forecast discussion, May 25, 3:40 PM CDT, 6 hours 46 minutes before
Area Forecast Discussion National Weather Service Topeka KS 340 PM CDT Sat May 25 2019 .SHORT TERM...(This evening through Sunday) Issued at 339 PM CDT Sat May 25 2019 The region remains under southwesterly flow aloft as the broad mid- level trough stays anchored across the western CONUS. At the surface, an area of low pressure was centered over southeastern NM, with a front extending northeastward into the TX/OK panhandles, southwest to northwest KS, and further into NE. The NNE orientation to this boundary during the morning was becoming slightly more NE- oriented by this afternoon, shifting the boundary a bit closer toward north central KS. With this boundary placement, the CWA will remain predominantly in the warm-sector today with southwesterly surface winds aiding decent warm, moist-air advection through the day. Satellite imagery showed a swath of low clouds streaming ahead of the front with the southwesterly flow, so this cloud cover was in place across much of the CWA. The warm, moist-air advection was helping to boost afternoon high temperatures into the mid/upper 70s and even into the low 80s (from northwest to southeast across the CWA), with dewpoints rising into the upper 60s to low 70s. Decent destabilization is expected to occur through the day with these conditions in place, with 2500-3500 J/kg of MUCAPE and around 40kts of 0-6km shear. These conditions certainly would support the development of strong to severe thunderstorms, however, short-range models suggest we really don't have a lifting mechanism in place to spark much in the way of storms. The front may sag a bit further south toward the KS/NE border this afternoon as a mid-level trough tracking over the Northern Plains helps to shift it. If so, then possibly some isolated storms may be able to develop near that boundary (possibly over far northeast KS). Short-range models show some isolated showers may try to percolate this afternoon, but it may be difficult for there to be enough upscale development for storms. Otherwise, the best chance for strong to severe thunderstorm development will be over southwest KS into the OK/TX panhandles as a complex of storms looks to develop along the dryline by mid/late afternoon and progress eastward into central KS by early evening. As this complex of storms tracks eastward across the CWA this evening into the overnight hours, damaging winds, large hail, and heavy rainfall will be the primary hazards, but cannot rule out the potential for a few isolated tornadoes. A Flash Flood Watch remains in effect through 7 AM Sunday as a result of this heavy rain potential as widespread 1-2" of rain will be likely with locally higher amounts upwards of around 3" possible. Uncertainty starts increasing into Sunday morning as short-range model runs have started to trend toward having scattered showers and storms back-build behind the main cluster of storms overnight as the warm front sags southward into the CWA. As a result, a line of scattered showers/storms could set up generally along and south of this front stretched across far northern KS. If this trend continues to increase, then anticipate the need to increase QPF amounts through the day. Also, if this ongoing activity occurs through the day, it certainly could have an impact on the thunderstorm activity for Sunday night as the environment recovery time may be much more limited. As for temperatures, have highs into the upper 70s/low 80s, however if scattered showers/storms persist through a good portion of the day, then these forecast highs may be too warm. .LONG TERM...(Sunday night through Saturday) Issued at 339 PM CDT Sat May 25 2019 Depending upon how well the environment is able to recover from any scattered showers/storms during the day Sunday, there is the potential for a complex of storms to develop over northwest KS/southwest NE near the triple point and progress further east to track across portions of north central to northeast KS late Sunday evening through the overnight hours. If this complex of storms is able to survive as it advances into the forecast area, then conditions would be favorable for some strong to severe thunderstorms. The primary hazards would be large hail, damaging winds, and heavy rainfall, and cannot rule out the possibility of an isolated tornado. By Monday the mid-level ridge over the southeastern U.S. looks to build a little further north, which will help to shift the surface warm front further north into NE. As a result, after any early morning precipitation ends, much of the CWA looks to be mostly dry through the day, with some chances for storms possible Monday night just along the KS/NE border as the front potentially sags a bit further south. However, there are notable model discrepancies with regards to whether or not this warm front will shift far enough south to bring storm chances to far northern KS or if this activity will end up staying further north. The next major concern for strong to severe thunderstorms will be Tuesday as the mid-level trough over the western U.S. finally progresses eastward and helps to push the surface low and associated cold front eastward across the CWA. While there is still some uncertainty with where exactly the front will be over the area during the day, the best potential for thunderstorm development looks to be across the eastern half of the CWA as storms develop ahead of the front and progress into MO. Conditions look to be favorable for strong to severe thunderstorms with all severe hazards possible: large hail, damaging winds, heavy rain, and possibly a few tornadoes. Once this front shifts east of the area Tuesday night, a brief period of much-welcomed dry weather is expected Wednesday into Thursday. However, this dry weather may be short-lived as models show some embedded waves developing within the mid-level flow with a warm front possibly extending into the CWA to support scattered showers and storms Friday into Saturday. However, there is still a great deal of uncertainty in the atmospheric pattern at this point in the forecast period. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1239 PM CDT Sat May 25 2019 For the 18z TAFs, borderline VFR/MVFR cigs are expected this afternoon with the scattered cloud cover. While some isolated to scattered showers and storms may be possible by mid/late afternoon, the better chance for thunderstorms will be this evening. Storms near the TAF sites could be strong to severe with hail and strong winds possible. This batch of storms will exit to the east overnight, but additional isolated showers/storms may be possible Sunday morning. Confidence in the coverage of any AM Sun. precip is low, so just have VCTS mentioned at this time. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KSZ008>012-020>024- 026-034>040-054>056-058-059. && SHORT TERM...Hennecke LONG TERM...Hennecke AVIATION...Hennecke
Hazardous weather outlook, May 25, 3:54 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 354 PM CDT Sat May 25 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-262100- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 354 PM CDT Sat May 25 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. A few isolated strong to severe thunderstorms may be possible late this afternoon, with better chances for strong to severe thunderstorms expected this evening and overnight. The primary hazards with any severe thunderstorms will be large hail, damaging wind gusts and heavy rainfall. However, cannot rule out the potential for a few isolated tornadoes. The Flash Flood Watch remains in effect for the entire outlook area through 7 AM Sunday. River flooding will also continue tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The threat for strong to severe thunderstorms continues across portions of the outlook area from Sunday through Tuesday. The primary hazards with these storms will be large hail, damaging winds, and heavy rainfall which will exacerbate flooding concerns. However, a few tornadoes may also be possible. River flooding is expected to continue through the Memorial Day holiday weekend and into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight across the outlook area. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Special weather statement, May 25, 9:30 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Topeka KS
930 PM CDT Sat May 25 2019
KSZ038-039-260330-
Wabaunsee-Shawnee-
930 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHAWNEE AND CENTRAL
WABAUNSEE COUNTIES UNTIL 1030 PM CDT...
At 930 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alma to 4 miles east of Volland. Movement
was northeast at 15 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Rossville, Alma, Maple Hill, McFarland, Paxico, Willard and Keene.
This includes Interstate 70 between mile markers 331 and 347.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.
LAT...LON 3878 9639 3882 9639 3883 9640 3889 9642
3919 9609 3918 9607 3916 9606 3916 9609
3914 9606 3914 9604 3922 9604 3922 9593
3898 9591
TIME...MOT...LOC 0230Z 236DEG 15KT 3904 9630 3892 9633
BaergSpecial weather statement, May 25, 9:47 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Topeka KS
947 PM CDT Sat May 25 2019
KSZ054-055-260330-
Lyon-Osage-
947 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE AND NORTHEASTERN LYON
COUNTIES UNTIL 1030 PM CDT...
At 946 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Reading, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Osage City, Carbondale, Lyndon, Burlingame, Scranton, Quenemo,
Reading, Melvern Lake and Pomona Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.
LAT...LON 3843 9590 3843 9591 3861 9605 3887 9574
3866 9551 3858 9551
TIME...MOT...LOC 0246Z 239DEG 27KT 3855 9589
BaergSpecial weather statement, May 25, 9:50 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Topeka KS
950 PM CDT Sat May 25 2019
KSZ038-054-260315-
Wabaunsee-Lyon-
950 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WABAUNSEE AND
NORTHERN LYON COUNTIES UNTIL 1015 PM CDT...
At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Herington to 5 miles west
of Americus. Movement was northeast at 50 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Americus, Harveyville, Allen, Admire and Bushong.
This includes Kansas Turnpike between mile markers 129 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.
LAT...LON 3844 9635 3874 9635 3874 9639 3882 9639
3883 9634 3880 9595 3861 9595 3841 9626
TIME...MOT...LOC 0250Z 228DEG 44KT 3865 9688 3850 9636
BaergSpecial weather statement, May 25, 9:58 PM CDT, 28 minutes before
Special Weather Statement National Weather Service Topeka KS 958 PM CDT Sat May 25 2019 KSZ054-260400- Lyon- 958 PM CDT Sat May 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR LYON COUNTY UNTIL 1100 PM CDT... At 957 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles southeast of Burdick to 12 miles southwest of Cottonwood Falls to 6 miles southeast of El Dorado. Movement was east at 40 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Emporia, Americus, Olpe, Hartford, Neosho Rapids and Reading. This includes the following highways... Interstate 35 between mile markers 128 and 142. Kansas Turnpike between mile markers 117 and 141. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for east central Kansas. LAT...LON 3817 9636 3852 9635 3862 9595 3817 9596 TIME...MOT...LOC 0257Z 267DEG 35KT 3850 9675 3821 9664 3778 9676 Baerg
Special weather statement, May 25, 10:01 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Topeka KS
1001 PM CDT Sat May 25 2019
KSZ011-023-024-026-260345-
Pottawatomie-Jefferson-Jackson-Nemaha-
1001 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...SOUTHEASTERN
POTTAWATOMIE...SOUTHEASTERN NEMAHA AND JACKSON COUNTIES UNTIL 1045 PM
CDT...
At 1000 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winchester to near Emmett. Movement was
northeast at 40 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Holton, Valley Falls, Hoyt, Nortonville, Winchester, Wetmore,
Mayetta, Emmett, Whiting, Denison, Circleville, Delia, Netawaka,
Soldier and Potawatomi Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Kansas.
LAT...LON 3929 9519 3922 9627 3966 9584 3965 9556
3942 9557 3942 9518 3930 9518
TIME...MOT...LOC 0300Z 229DEG 35KT 3933 9523 3927 9604
BaergSpecial weather statement, May 25, 10:14 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
1014 PM CDT Sat May 25 2019
KSZ039-040-055-056-260400-
Shawnee-Douglas-Franklin-Osage-
1014 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
SOUTHEASTERN SHAWNEE...SOUTHWESTERN DOUGLAS AND NORTHEASTERN OSAGE
COUNTIES UNTIL 1100 PM CDT...
At 1014 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Scranton, moving northeast at 35 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Southeastern Topeka, Carbondale, Tecumseh, Richland, Overbrook,
Scranton, Clinton, Lone Star, Pleasant Grove, Pomona Lake, Clinton
Lake, Globe and Berryton.
This includes Kansas Turnpike between mile markers 184 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.
LAT...LON 3883 9520 3858 9559 3877 9584 3906 9557
3907 9555
TIME...MOT...LOC 0314Z 228DEG 29KT 3872 9571
BaergThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:35 PM CDT | Special Weather Statement | TOP | Dickinson | 55 min |
| May 25, 8:47 PM CDT | Special Weather Statement | TOP | Geary | 58 min |
| May 25, 8:55 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 65 min |
| May 25, 8:59 PM CDT | Special Weather Statement | TOP | Geary | 61 min |
| May 25, 9:08 PM CDT | River Flood Warning | TOP | Lyon, Osage | 37 hr |
| May 25, 9:08 PM CDT | River Flood Warning | TOP | Douglas, Jefferson | 3 days |
| May 25, 9:10 PM CDT | Special Weather Statement | TOP | Morris | 65 min |
| May 25, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 33 min |
| May 25, 9:21 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 54 min |
| May 25, 9:30 PM CDT | Special Weather Statement | TOP | Wabaunsee | 60 min |
| May 25, 9:45 PM CDT | Flash Flood Warning | TOP | Geary, Morris, Pottawatomie, Riley, Shawnee, Wabaunsee | 4 hr |
| May 25, 9:47 PM CDT | Special Weather Statement | TOP | Osage | 43 min |
| May 25, 9:50 PM CDT | Special Weather Statement | TOP | Lyon | 25 min |
| May 25, 9:58 PM CDT | Special Weather Statement | TOP | Lyon | 62 min |
| May 25, 10:01 PM CDT | Special Weather Statement | TOP | Jackson | 44 min |
| May 25, 10:14 PM CDT | Special Weather Statement | TOP | Douglas | 46 min |
| May 25, 10:38 PM CDT | Special Weather Statement | TOP | Douglas | 67 min |
| May 25, 10:42 PM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee | 4 hr |
| May 25, 10:42 PM CDT | Special Weather Statement | TOP | Coffey, Osage | 63 min |
| May 25, 11:04 PM CDT | Areal Flood Advisory | TOP | Republic | 4 hr |
| May 25, 11:09 PM CDT | River Flood Warning | TOP | Wabaunsee | 14 hr |
| May 25, 11:33 PM CDT | Areal Flood Advisory | TOP | Brown, Jackson, Nemaha, Pottawatomie | 4 hr |
| May 26, 1:44 AM CDT | Areal Flood Warning | TOP | Geary, Morris, Pottawatomie, Riley, Shawnee, Wabaunsee | 6 hr |
| May 26, 1:58 AM CDT | Areal Flood Warning | TOP | Coffey, Lyon, Morris, Osage, Wabaunsee | 5 hr |
| May 26, 2:39 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee | 5 hr |
| May 26, 9:08 AM CDT | River Flood Warning | TOP | Washington | 23 hr |
| May 26, 9:34 AM CDT | Areal Flood Warning | TOP | Jefferson | 8 hr |
| May 26, 5:26 PM CDT | Areal Flood Warning | TOP | Jefferson | 14 hr |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.